Skip to Main content Skip to Navigation
Journal articles

On numerical spectral analysis of the hydrodynamic equations

Grace Hechme 1 Yuri Nechepurenko Miloud. Sadkane 
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Abstract : The aim of this paper is to gain insight into the spectral structure of the discrete analog of hydrodynamic equations linearized at a steady state and discuss how to compute its spectral characteristics connected with the main part of the spectrum.
Document type :
Journal articles
Complete list of metadata
Contributor : Aurélien Arnoux Connect in order to contact the contributor
Submitted on : Thursday, April 24, 2014 - 4:34:38 PM
Last modification on : Wednesday, May 11, 2022 - 12:06:04 PM

Links full text




Grace Hechme, Yuri Nechepurenko, Miloud. Sadkane. On numerical spectral analysis of the hydrodynamic equations. Russian Journal of Numerical Analysis and Mathematical Modelling, De Gruyter, 2005, 20 (2), pp.115-129. ⟨10.1515/1569398054308685⟩. ⟨hal-00983035⟩



Record views